MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: etlw1620c124e, serial/lot #: (b)(4), ubd: 27-jun-2018, udi#: (b)(4); product id: etbf3216c166e, serial/lot #: (b)(4), ubd: 16-jun-2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 60 mm abdominal aortic aneurysm on (b)(6) 2016.It was reported that ct, approximately two years and eight months post the index procedure, showed continued expansion of the aneurysm with no evidence of an endoleak.Upon reaching 80mm the physician decided to expose the aorta and look for a type ii endoleak or any other issue.Upon opening the abdomen and exposing the graft the physician noticed blood seeping through the graft material at multiple areas at the flow divider and below and throughout the iliac limbs bilaterally.It was reported that the physician thought it was a type iv endoleak.It was decided to finish the exploration at this point without carrying out any intervention.It was reported that the patient presented emergently approximately three months later with pain and the physician decided at this point to carry out an intervention.The bifurcate was relined with a non-mdt aortic cuff and the limbs with non-mdt excluder limbs.It was reported that the patient responded favourably and is stable and discharged.As per the physician, the cause of the event was a type iv endoleak possibly around the sutures that sew the stents to the graft material.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Update: fdc coded added at investigation completion.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8914280
Report Number9612164-2019-03491
Device Sequence Number2000672
Product Code MIH
UDI-Device Identifier00643169467576
UDI-Public00643169467576
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2017
Device Model NumberETLW1616C82E
Device Catalogue NumberETLW1616C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR